# SDR CALA2013112093109

- Difficulty date: November 18, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 55,309 hours, 22,199 cycles
- Engine: Iae V2522A5
- System (JASC): 2810 · Fuel Storage
- Part: Coupling
- Condition: Misaligned
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP MISSING ON WALK AROUND. FUEL SHEET WAS ALREADY ON BOARD.  REFUEL-DEFUEL COUPLING ELEMENT ASSEMBLY MISALIGNED.  REALIGNED COUPLING IAW AMM.  REPLACED FUEL COUPLING CAP.
